# SDR AWXA200600487

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C06 CHECK DISCOVERED THE AFT PIT FLOOR PANEL 131EF FROM FS 28 TO FS 31 AND FROM BL Y765 TO BL Y-765 WAS DELAMINATED.  MAINTENANCE REMOVED AND FABRICATED AFT PIT REPLACEMENT FLOORBOARD IAW AIRBUS 320 SRM 53-02-00 FIG 209 AND MCG IRM 9701.  INSTALLED FABRICATED REPLACEMENT PARTS AT FLOOR PANEL 131EF FROM FS 28 TO FS 31 AND FROM BL Y765 TO BL Y-765 IAW AIRBUS 320 SRM 53-02-00 FIG 209.
